# SDR AWXA200100559

- Difficulty date: September 6, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N842241
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - "C" - CORROSION FOUND ON FLOOR SUPPORT ANGLE AT BS 324 TO 395, RBL 60. MAINTENANCE REMOVED CORRODED SUPPORT ANGLE AND REPLACED IAW B757 SRM 51-40-02, PG1.
